# SDR REXA201812111226

- Difficulty date: December 10, 2018
- Submitted: January 16, 2019
- Operation: Air carrier
- Aircraft: N8837B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7837
- Aircraft time: 28,792 hours, 26,402 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 59257
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING POST FLIGHT NOTICED EMER-LIGHTS NOT OPERATIONAL
CHARGED EMERGENCY LIGHT BATTERY PACKS IAW CMM 25-60-03 REPLACED INVERTER PS3LY IAW AMM 33-51-07 OPS CHECK GOOD
